# SDR ASOA2015062613186

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 31,201 hours, 21,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE TO CLIP, PN: MM670-36913-001, ATTACHED TO FS 1144.00 AND INTERCOSTAL.  THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-3.  RECIEVED AND COMPLIED WITH REO 670-53-61-1136, 06/25/2015.  CHAFE DAMAGE TO CLIP, PN- MM670-36913-001.  REMOVED ALL SHARP EDGES AND BURRS.  RESTORED SURFACE FINISH TO DAMAGED AREA.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
